# SDR DHLA2009743DH575

- Difficulty date: November 9, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN AT BS 540 BTWN S-14R AND S-17R FRAME WITH DOUBLE HOLES.  REPLACED FRAME SECTION BS 540 BTWN S-13R AND S-25R IAW B727 SRM 51-10-1 PARA 7A.
